# SDR USAA2012021600018

- Difficulty date: February 9, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR23+2 INCHES, S23R, -Y765.  REPLACED SEAT TRACK IAW SRM 51-72-11, DRAWING  D53112812 & D53110920.
